Journal article icon

Journal article

Epidemiology of Paget's disease of bone.

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MSD, NDORMS
Role:
Author
Expand authors...
Journal:
Bone
Volume:
24
Issue:
5 Suppl
Pages:
3S-5S
Chapter number:
S1
Publication date:
1999-05-05
DOI:
EISSN:
1873-2763
ISSN:
8756-3282
URN:
uuid:24a0f2f7-aea6-421c-9dfd-aacb0ac28c16
Source identifiers:
126354
Local pid:
pubs:126354

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP